# SDR CALA2025091108762

- Difficulty date: September 9, 2025
- Submitted: September 11, 2025
- Operation: Air carrier
- Aircraft: N27205
- Make and model: Boeing 737824
- Aircraft serial: 30577
- Aircraft time: 76,349 hours, 28,472 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY SLIDE R1 DOOR HANGI NG LOOSE FROM COVER.  DRAGGING ON FLOOR.  VERIFIED Z-FOLD TO BE WITHIN LIMITS REF AMM 25-61-01-400-801.
